top of page

Overdose Signs

  • Person is not responsive

  • Fingertips or lips turn blue or grey

  • Breathing is slow, shallow, or has stopped

  • Person is gurgling or making snoring noises

What can you do if you see an opioid overdose?

  • Call 911

  • If you have naloxone, give the person naloxone and perform rescue breathing

  • If no response after 2-3 minutes, give a second dose of naloxone

  • Do not leave the person alone (help will arrive)

  • If the person starts to breathe or becomes more alert, lay the person in the recovery position: put the person slightly on the left side so that their body is supported by a bent knee with their face turned to the side and bottom arm reaching out to stabilize the position.

Naloxone Training Information

To Schedule a training in Madison, Lauderdale, Tipton, Haywood, Henderson, Chester, Decatur, Fayette, Hardeman, McNairy, or Hardin Counties

Contact : Mark Mason

                  (731) 694-0741

                  mark@jmprevent.org

For Contacts in Other Counties in Tennessee. Follow this Link  

bottom of page